# SDR HALA2023033100143

- Difficulty date: March 23, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 LH WING UPPER SURFACE REAR SPAR BETWEEN RIB 1 AND RIB 2 FOUND WITH CORROSION AROUND FASTENERS. CORRECTIVE ACTION: LH WING UPPER SURFACE REAR SPAR BETWEEN RIB 1 AND RIB 2 CORROSION REMOVED. DETAILED VISUAL INSPECTION CARRIED OUT ON CORROSION REMOVED AREA TO ENSURE NO MORE CORROSION. CARRIED OUT HFEC SURFACE INSPECTION ON REWORK AREA - FOUND NIL CRACK AND NIL CORROSION INDICATION. ULTRASONIC THICKNESS MAPPING CARRIED OUT AT CORROSION REMOVED LOCATIONS AND DETAILS REPORTED TO LIASON ENGINEERING. REPAIRS CARRIED OUT AS PER ER/A 607291-14. (2696377)
